Деякі нерівності для внутрішніх радіусів попарно-неперетинних областей та відкритих множин

Таргонський, А. Л. (2015) Деякі нерівності для внутрішніх радіусів попарно-неперетинних областей та відкритих множин. Математичні Студії, 43 (1). pp. 51-60.

[img]
Preview
Text
Download (381kB) | Preview

Abstract

Получены точные оценки произведений внутренних радиусов наборов попарно непересекающихся областей и открытых множеств

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 05 Nov 2015 10:52
Last Modified: 05 Nov 2015 10:52
URI: http://eprints.zu.edu.ua/id/eprint/19186

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics